# SDR SWAA2023092199509

- Difficulty date: September 12, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED<[01] WELDED AFT CARGO BAY AFT CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (2); (4); (5) USING ER4043 FILLER ROD LOT NUMBER 1131216 EQUIPMENT USED ; WELDING MACHINE E10583 CALIBRATION DUE DATE 01/2024;[02] REJECTION OF STEP 4: WELD DOES NOT MEET 125 RA SURFACE FINISH PER SRM 53-60-15-2R-1 STEP 4.B.(5). SEE TTG8Q00NDFT1;[03] COMPLETE REPAIR ON AFT CARGO BAY AFT CORNER SCUFF PLATE. IAW SRM 53-60-15-2R-1.;[04] VERIFIED CORRECTIVE ACTION COMPLETE AND VERIFIED MEASUREMENT TABLE COMPLETE.
